Alert archive / Texas / High Wind Warnings in 2007
High Wind Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this high wind warning at May 3, 2007, 2:32 AM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 2:32 AM CDT (07:32 UTC)
- Expired
- May 3, 2007, 4:00 AM CDT
- In force
- 88 min
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 030732 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 232 AM CDT THU MAY 3 2007 TXZ242>244-030900- /O.NEW.KCRP.HW.W.0001.070503T0732Z-070503T0900Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 232 AM CDT THU MAY 3 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. A VERY STRONG SURFACE PRESSURE GRADIENT WILL RESULT IN SOUTHEAST WIND WITH 45 TO 50 MPH GUSTS OVER THE COUNTIES OF NUECES...SAN PATRICIO...AND KLEBERG. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ 87
1 follow-up statement
000 WWUS74 KCRP 030736 CCA NPWCRP URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 233 AM CDT THU MAY 3 2007 TXZ242>244-030900- /O.COR.KCRP.HW.W.0001.070503T0733Z-070503T0900Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 233 AM CDT THU MAY 3 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. A VERY STRONG SURFACE PRESSURE GRADIENT WILL RESULT IN SUSTAINED SOUTHEAST WIND 35 TO 45 MPH...WITH HIGHER GUSTS...OVER THE COUNTIES OF NUECES...SAN PATRICIO...AND KLEBERG. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ 87
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at May 2, 11:05 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, May 2, 11:05 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1105 PM CDT WED MAY 2 2007 .UPDATE...UPDATED THE HAZARDS GRID FOR THE NEWLY ISSUED TORNADO WATCH 216 IN EFFECT TIL 11Z THURSDAY. THE REMAINDER OF THE GRIDS ARE IN GOOD SHAPE. A BKN LINE OF STRONG TO SVR STROMS WL CONTINUE TO SAG SEWD OVERNIGHT ACROSS THE CWA. INCREASING CIN AND LOWER CAPES ACROSS THE COASTAL BEND SHOULD TAKE SOME PUNCH OUT OF THESE STORMS. STILL THINK THAT ISOLATED LARGE HAIL AND/OR DAMAGING WIND GUSTS WL EXIST THROUGH THE EARLY MORNING HOURS ACROSS MAINLY THE NRN COASTAL BEND. THE SVR THREAT ACROSS THE RIO GRANDE PLAINS WL LKLY END WITHIN THE NEXT 1 TO 2 HOURS. && .PREV DISCUSSION... /ISSUED 639 PM CDT WED MAY 2 2007/ UPDATE...UPDATED THE HAZARDS GRID FOR TORNADO WATCH 212 FOR WEBB...LASALLE AND MCMULLEN COUNTIES. THE CURRENT WX/POP CONFIGURATION LOOKED VERY GOOD AND NO CHANGES WERE NEEDED. KDFX 88D WAS SHOWING A SUPERCELL WEST OF EAGLE PASS...MOVING SEWD TWDS WEBB COUNTY. 0-6KM SHEAR VALUES ABV 40KT ALONG WITH CAPES AROUND 4000 J/KG WERE PREVALENT ACROSS THE WRN PORTION OF THE CWA. ALSO ENHACNING THE SVR THREAT WAS AN AREA OF UPR LVL DIFLUENCE AHEAD OF A SPEED MAX ROTATING AROUND THE BASE OF THE CLOSED MID/UPR LOW SPINNING ACROSS SOUTHERN NEW MEXICO. THE LATEST GFS AND NCAR WRF SOLNS INDICATE THE POTENTIAL FOR CONTINUED CONVECTIVE DEVELOPMENT OVERNIGHT. IN FACT BLV THE POISSIBILITY OF WIDESPREAD STRONG TO SEVERE STORMS DOES EXIST FOR MUCH OF THE CWA LATE TNT INTO THE MORNING HOURS ON THURSDAY. SEVERAL LINEAR-TYPE CONVECTIVE SEGMENTS MAY IMPACT THE CWA DURING THIS TIMEFRAME. MARINE...DECIDED TO CANCEL THE SCA FOR THE ENTIRE COASTAL WATERS. BLV CONDITIONS WL BE MORE REPRESENTATIVE OF SCEC CONDITIONS FOR THIS EVENING AND THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 83 74 90 75 / 40 30 10 0 10 VICTORIA 68 82 72 89 74 / 60 50 10 0 10 LAREDO 72 90 76 103 78 / 40 10 10 0 10 ALICE 70 87 73 94 74 / 40 30 10 0 10 ROCKPORT 71 81 74 86 76 / 40 30 10 0 10 COTULLA 69 86 73 98 74 / 60 20 10 0 10 KINGSVILLE 72 85 73 92 75 / 30 20 10 0 10 NAVY CORPUS 73 82 75 86 77 / 30 20 10 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && MB
Hazardous weather outlook, May 2, 2:18 PM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 218 PM CDT WED MAY 2 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-031045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 218 PM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THROUGH TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM SOUTH TO NORTH ARE EXPECTED TO INCREASE ACROSS ALL OF SOUTH TEXAS LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORDADOES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH MOST OF THE NIGHT ACROSS ALL THE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS OVER SOUTH TEXAS THURSDAY. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/95/85
In the hours before
Special weather statement, May 2, 9:14 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 914 PM CDT WED MAY 2 2007 TXZ229-030315- LA SALLE- 914 PM CDT WED MAY 2 2007 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY... AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF WOODWARD...OR 11 MILES WEST OF DILLEY...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... 5 MILES NORTH OF MILLET BY 930 PM CDT. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM MAY QUICKLY INTENSIFY AS IT MOVES INTO NORTHERN LA SALLE COUNTY. RESIDENTS ARE URGED TO CLOSELY MONITOR THIS STORM OVER THE NEXT HOUR FOR INTENSIFICATION. SCC
Local storm report, May 2, 11:15 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1115 PM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 8 NE LOS ANGELES 28.53N 98.91W
05/02/2007 E0.88 INCH LA SALLE TX LAW ENFORCEMENT
&&
KROUSSYSpecial weather statement, May 3, 12:51 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1251 AM CDT THU MAY 3 2007 TXZ243-030645- NUECES- 1251 AM CDT THU MAY 3 2007 ...A STRONG THUNDERSTORM WAS AFFECTING NUECES COUNTY... AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF ROBSTOWN...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... 6 MILES SOUTH OF ROBSTOWN BY 100 AM CDT. CORPUS CHRISTI BY 120 AM CDT. CC NAS BY 145 AM CDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. 87
Special weather statement, May 3, 12:53 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1253 AM CDT THU MAY 3 2007 TXZ242-030700- KLEBERG- 1253 AM CDT THU MAY 3 2007 ...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG COUNTY... AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RICARDO...OR 13 MILES SOUTHWEST OF KINGSVILLE...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... RICARDO BY 110 AM CDT. 5 MILES SOUTHEAST OF KINGSVILLE BY 115 AM CDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 62 min |
| May 2, 9:51 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 54 min |
| May 2, 10:42 PM CDT | Flash Flood Warning | CRP | La Salle | 2 hr |
| May 2, 10:51 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 54 min |
| May 2, 11:04 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 44 min |
| May 3, 1:03 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 3, 1:54 AM CDT | Special Marine Warning | CRP | 66 min | |
| May 3, 4:28 AM CDT | Special Marine Warning | CRP | 32 min |
Nearby
High Wind Warnings in Texas, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.